Skip to Main content Skip to Navigation
Journal articles

Approximation of the unsteady Brinkman-Forchheimer equations by the pressure stabilization method

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-02343168
Contributor : Nour SELOULA Connect in order to contact the contributor
Submitted on : Saturday, November 2, 2019 - 12:52:41 AM
Last modification on : Tuesday, November 16, 2021 - 4:13:36 AM

Identifiers

Citation

Mohammed Louaked, Nour Seloula, Saber Trabelsi. Approximation of the unsteady Brinkman-Forchheimer equations by the pressure stabilization method. Numerical Methods for Partial Differential Equations, Wiley, 2017, 33 (6), pp.1949-1965. ⟨10.1002/num.22173⟩. ⟨hal-02343168⟩

Share

Metrics

Record views

26